# SDR A6WA2018112146168

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 33,801 hours, 32,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap, Cndair
- Component part number: 601R140021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP HAS APPROX. 1" X 1" DENT BETWEEN W.S.47.61 AND W.S.56.30 (LOWER SIDE).  REPAIRED L/H INBD FLAP LOWER SKIN IAW EA# AWAC-CRJ257-01096.
